# SDR AALA201909259020

- Difficulty date: September 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 19,379 hours, 7,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORRWARD CARGO COMPARTMENT TRANSITION PANEL SIDE PLATE BETWEEN BS 400 AND BS 500I AT LBL 24. REPAIRED SIDE PLATE PER SRM 51-10-02.
